Ostrowski–Sugeno Type Fuzzy Integral Inequalities
Here we present Ostrowski–Sugeno Fuzzy type inequalities. These are Ostrowski-like inequalities in the context of Sugeno fuzzy integral and its special properties. They give tight upper bounds to the deviation of a function from its Sugeno-fuzzy averages. This work is greatly inspired by [1, 4]. It follows .
- 1.G.A. Anastassiou, Ostrowski type inequalities 123(12), 3775–3781 (1995)Google Scholar
- 2.G.A. Anastassiou, Ostrowski-Sugeno fuzzy inequalities (2018). SubmittedGoogle Scholar
- 7.M. Sugeno, Theory of fuzzy integrals and its applications. Ph.D. thesis, Tokyo Institute of Technology (1974)Google Scholar